Zinnat Side Effects Report #SELF-12232
Female patient reported the following Zinnat side effect(s):red patch on face that went away, anxiety, overreaction, heart pounding sensation, not quite in control
A few hours after I took the fist dose of the medication I noticed a red patch on my face, which went away a few hours later. That night I went out and had drinks with friends and overreacted to a situation, which is not my nature. Two days later I am still taking the medication but I notice that I feel restless/anxious and my heart is pounding and I have a loss of appetite. It is making a difference medically--pain dissipating--but it is making me feel so weird.
More Zinnat Reports
What do You think about Zinnat? Join the discussion!blog comments powered by Disqus
You took a Zinnat medication and now feel unusual symptoms. It could be be a Zinnat side effect. Learn about Zinnat side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Zinnat. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Zinnat is monitored for side effects. Sometimes Zinnat side effects can be reduced with the right treatment.